Aa
A
A
A
Close
Ask a Pharmacist Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

mild acne

i am 21 and have mild acne. In the past two weeks i have been using panoxyl gel. This has left my skin dry and red. is this product best for me? as i am concerned about the long term effects of using the product, as i have heard that coming off the product can result in a big breackout. i also have sensitive skin.

would freederm lotion be more benifical product for me?
1 Responses
639831 tn?1223063080
MEDICAL PROFESSIONAL
Skin irritation is the most common side effect for benzoyl peroxide products. You may want to have your doctor change your prescription to the Retin-A Micro, it's also a benzoyl peroxide product, but less irritating.

Be sure to use sunscreen during the day and moisturize to help minimize dry skin.
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.